# SDR SWIA202157301

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Bs 310 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER IS CORRODED AT FRAME F.S.310 AT APPROX. WL 75( LEFT SIDE)   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED ONE HI LITE IAW CRJ 200 SRM 51-42-21 PAR. 6.E,  TO BLEND AREA AND REMOVE MINOR CORROSION FROM F.S 310. LOWER FRAME DOUBLER IAW CRJ 200 SRM 51-21-06 PAR.D (1-3),  MEASURED MATIRAL LOSS TO BE .002" FROM ORIGINAL "T" .125" WITH REMAINING "T" OF .123" MEASURED WITH WVACT 204928 CAL DUE:31 JAN 2022. FOUND TO BE " IN LIMITS" IAW CRJ 200 SRM 53-21-23 REF: SRM 53-00-00
